Alert archive / Tennessee / Freeze Warnings in 2007

Freeze Warning 2, NWS Nashville, TN

April 5, 200739 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 5, 2007, 2:41 AM CDT for 39 counties in Tennessee. It took effect at Apr 6, 2007, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 2:41 AM CDT (07:41 UTC)
In effect from
Apr 6, 2007, 4:00 AM CDT
Expired
Apr 6, 2007, 7:31 AM CDT
In force
4 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 050741
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
241 AM CDT THU APR 5 2007

...MUCH COLDER AIR WITH FREEZES LIKELY NEXT FEW DAYS...

TNZ005>011-022>034-056>066-075-077>080-093>095-051545-
/O.UPG.KOHX.FZ.A.0001.070406T0600Z-070406T1300Z/
/O.NEW.KOHX.FZ.W.0002.070406T0600Z-070406T1300Z/
/O.NEW.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-070405T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
241 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A FREEZE WARNING
REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING.

AFTER A PROLONGED SPELL OF WARM WEATHER...A DRAMATIC CHANGE CAN
BE EXPECTED INTO THE EASTER WEEKEND. NIGHTTIME TEMPERATURES WILL
FALL WELL BELOW FREEZING IN MANY PLACES...ESPECIALLY AREAS
SHELTERED FROM THE WIND.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

GIRODO
5 follow-up statements
000 
WWUS74 KOHX 051239
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
739 AM CDT THU APR 5 2007

...MUCH COLDER AIR WITH FREEZES LIKELY NEXT FEW DAYS...

TNZ005>011-022>034-056>066-075-077>080-093>095-052045-
/O.CAN.KOHX.FZ.W.0001.000000T0000Z-070405T1300Z/
/O.CON.KOHX.FZ.W.0002.070406T0600Z-070406T1300Z/
/O.CON.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
739 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
FREEZE WARNING ISSUED FOR THIS MORNING. A FREEZE WARNING REMAINS
IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. A FREEZE WATCH REMAINS IN
EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING.

AFTER A PROLONGED SPELL OF WARM WEATHER...A DRAMATIC CHANGE CAN
BE EXPECTED INTO THE EASTER WEEKEND. NIGHTTIME TEMPERATURES WILL
FALL WELL BELOW FREEZING IN MANY PLACES...ESPECIALLY AREAS
SHELTERED FROM THE WIND.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
BOYD
000 
WWUS74 KOHX 051955
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT THU APR 5 2007

...COLDER AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-060400-
/O.UPG.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/
/O.NEW.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.NEW.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
/O.EXT.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
255 PM CDT THU APR 5 2007

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

CANADIAN HIGH PRESSURE WILL PUSH INTO THE SOUTHERN PLAINS THIS
WEEKEND...WITH COLDER AIR MOVING INTO MIDDLE TENNESSEE. TEMPERATURES
WILL FALL AT OR BELOW FREEZING TONIGHT...MAINLY IN AREAS SHELTERED
FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND
SUNDAY MORNINGS.

THE FREEZE WARNING TONIGHT IS NOW IN EFFECT FROM 4 AM TO 8 AM CDT
FRIDAY. A FREEZE WARNING IS IN EFFECT FROM 1 AM TO 8 AM SATURDAY.
A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

04
000 
WWUS74 KOHX 060439
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1139 PM CDT THU APR 5 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-061245-
/O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1139 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

CANADIAN HIGH PRESSURE WILL MOVE INTO THE REGION THROUGH THE NEXT
SEVERAL DAYS. TEMPERATURES TONIGHT WILL FALL TO FREEZING OR
BELOW...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER
TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS.

THE FREEZE WARNING IS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A
FREEZE WARNING IS ALSO IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A
FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 060804
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
304 AM CDT FRI APR 6 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-062100-
/O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
304 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 061231
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
731 AM CDT FRI APR 6 2007

...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-062045-
/O.CAN.KOHX.FZ.W.0002.000000T0000Z-070406T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
/O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
731 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
FREEZE WARNING THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT 
FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

07

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:40 PM CDT, 11 hours 1 minute earlier.

Area forecast discussion, Apr 4, 3:40 PM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT WED APR 4 2007

.DISCUSSION...
STRONG COLD ADVECTION CONTINUES OVER THE AREA AS THE SFC RIDGE
CENTERED OVER CANADA CONTINUES TO PUMP COLD AIR INTO THE MIDSTATE.
VISIBLE IMAGERY INDICATING THAT THE COLD AIR STRATOCU IS REMAINING
NORTH OF THE AREA IN THE OHIO VALLEY WITH ONLY WISPY CIRRUS TO THE
SOUTH ASSOCIATED WITH THE FEATURE IN THE WRN GULF OF MEXICO.

TEMPS EXPECTED TO DROP BELOW FREEZING TONIGHT WITH LOWS RANGING
FROM 31F AT NASHVILLE TO 27F AT CROSSVILLE. WINDS SHOULD REMAIN
UP ALL NIGHT DUE TO THE STRONG PUSH BY BY THE SFC RIDGE.

AN H5 SHORTWAVE TROUGH WILL GENERATE A BIT OF PRECIP FOR THE AREA
JUST TO THE SOUTH AND WEST OF THE MIDSTATE ON THU NGT AS IT ROTATES
SEWD INTO THE BACK SIDE OF THE TROUGH. OTHER H5 FEATURES OVER THE
NEXT FEW DAYS WILL SERVE TO DEEPEN THE MAIN TROUGH OVER THE ERN US
AND KEEP A COLD FLOW OVER THE MIDSTATE THROUGH THE WEEKEND. TEMP
RECOVERY WILL START ON MON WITH HIGH TEMPS REACHING TO NEAR 60
AND THEN INTO THE UPPER 60S FOR TUE AND WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE    31  49  30  50 /   0   0  10  10
CLARKSVILLE  28  50  29  48 /  10   0  10  10
CROSSVILLE   27  46  24  45 /  10   0  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

FREEZE WARNING FROM 1 AM TO 8 AM CDT THURSDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

JLM
Hazardous weather outlook, Apr 4, 5:30 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT WED APR 4 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-051030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT WED APR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS COLD FRONT HAS USHERED IN MUCH COLDER AIR OVER THE MID
STATE REGION. TEMPERATURES TONIGHT WILL FALL TO NEAR OR BELOW
FREEZING...POSING A THREAT TO TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FREEZE IS LIKELY FRIDAY MORNING INTO MONDAY MORNING. THE COLDEST
READINGS ARE LIKELY ON EASTER MORNING...WHEN MANY LOCATIONS WILL BE
IN THE 20S.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME.

MAG

In the hours before

Local storm report, Apr 4, 8:41 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT WED APR 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             5 SSE CROSSVILLE        35.88N 85.00W
04/03/2007  E1.00 INCH       CUMBERLAND         TN   PUBLIC

            COCORAHS OBSERVER REPORTS 1 INCH HAIL AT 0920 PM CDT 5
            MILES SSE OF CROSSVILLE. HAIL DAMMAGED SHINGLES ON
            OBSERVERS HOUSE. REPORT RECEIVED 1748 04 APR 07.

&&

WEK

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:41 AM CDTFreeze WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more12 hr
Apr 5, 2:55 PM CDTFreeze WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more24 hr
Apr 5, 2:55 PM CDTFreeze WarningOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more41 hr

Nearby

Freeze Warnings in Tennessee, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.